# SDR AALA201908089013

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 50,998 hours, 31,079 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON LANDING GOT SMOKE LAVATORY SMOKE AND ALSO F/A CIDS PANEL RED LIGHT INDICATION. MAINTENANCE ACCOMPLISHED CIDS SYSTEM AND SDCU SYSTEMS RESET. ALL INDICATIONS NORMAL.
